# SDR EIAA980161

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, NR 2 PYLON OUTBOARD DOUBLER HAS A CRACK FROM CORNER RADIUS GOING INTO FASTENER HOLE STATION 180.  INSTALLED NEW DOUBLER IAW SRM 51-10-02, 51-30-02, 51-30-05, AND S/B 747-54-2034.  (M)
